# SDR UALA2013052303592

- Difficulty date: May 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 39,988 hours, 16,359 cycles
- Engine: Iae V2522A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pedal
- Condition: Lack Of Lube
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O RUDDER PEDALS FAILED TO SPRING FWD FROM THE EXTENDED POSITION WHEN LEVER PULLED.  RUDDER PEDAL ADJUSTMENT IS SERVICEABLE BUT REQUIRES UPGRADE.  F/O PEDALS MOVE SLOWER THAN EXPECTED TO THE RETRACTED POSITION.   LUBED AND OPS CHECKED OK IAW AMM.
